Welcome! Log in or Register

Sudafed Sinus & Pain Capsules

  • image
£3.99 Best Offer by: pharmacy2u.co.uk See more offers
1 Review

Brand: Sudafed / Type: Sinus pain relief / Dosage Form: Capsules

  • Sort by:

    * Prices may differ from that shown

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    1 Review
    Sort by:
    • More +
      26.02.2011 19:14
      Very helpful
      (Rating)
      3 Comments

      Advantages

      Disadvantages

      An effective remedy for blocked sinuses and the pain which can accompany this

      In the grand scheme of things, sinusitis isn't something that should cause you much in the way of concern. It's not something that will harm you permanently but it can be irritating and at times it can be rather painful. I seem to have had permanently blocked sinuses this winter. I can usually live with it, but when I was kept awake at night by thudding sounds in my ear if I lay a certain way I started to worry and took myself off to the doctor, who confirmed it was my sinusitis causing the noise. I had some generic decongestent tablets I was taking which she suggested I continue with and after a few days the thudding noise went but the tablets couldn't deal with the terrible headaches I would get. I needed something that would deal not just with the blocked sinuses but also with the crushing pain in my head and on a trip to Poundland I saw these tablets. As I am familiar with Sudafed products I was attracted to this but the price made me a little dubious, so I checked the expiry date on the box. Seeing it was dated July 2012 I picked a couple of boxes up. ~~What It Claims to Do~~ Sudafed Sinus & Pain is designed to relieve the symptoms of colds and flu, so if you are feeling under the weather, it will deal with headaches and feverishness. It also deals with nasal and sinus congestion and catarrh, as well as dealing with aches and pains. The product contains paracetamol which relieves pain, caffeine which acts as a stimulant and phenylephrine hydrochloride which is a decongestant. At this early juncture it's worth reminding anyone considering using this that you cannot use this in conjunction with another medicine which contains paracetamol. You also cannot take more than 12 capsules in a 24 hour period. It is available on shelves in stores because the paracetamol content is 300mg - stronger versions are available but have to be purchased over the counter in pharmacies. Active Ingredients * 300mg paracetamol * 25mg caffeine * 5 mg Phenylephrine hydrochloride ~~Warnings~~ As with any medicines, there are health warnings with Sudafed Sinus & Pain. The medicine should not be used if:- * You have high blood pressure, heart disease or have suffered a heart attack * You have an overactive thyroid * You are pregnant * You have ever had a bad reaction to paracetamol or any of the other ingredients * You are taking any other medicines containing paracetamol * You are taking or have taken in the previous 2 weeks MAOI drugs for depression * You are taking tricyclic antidepressants * You are under 12 years of age. You should consult a pharmacist or doctor before use if you have liver or kidney problems, are alcohol dependent, if you are taking other medicines or if you are breast feeding. ~~My Experience~~ I have tried to limit taking these to when my sinus pain is at its very worst, so this isn't a product I take every day - more once or twice a week. Dosage is two capsules with water every 4 to 6 hours as required. I rarely find I need to take more than 2 in a day to clear my sinuses and deal with the pain in my head. I have been quite fortunate this winter in avoiding the worst of the bugs going around so I haven't used this to treat cold or flu symptoms. What I have been pleasantly surprised by is how quickly this takes effect. Usually within about 20 minutes or so of taking the capsules I find the pressure pain in my head starts to abate and my airways clear making breathing easier again. The decongestent in this product is particularly good and I am sure also goes some way towards relieving the pain in my head in conjunction with the paracetamol. What is particularly impressive is how my sinuses don't just clear for an hour or so - if I use this in the morning they stay clear for the entire day. Sudafed Sinus & Pain has a non-drowsy formula thanks to the caffeine contained within. I dislike any medication that makes me feel drowsy and in a medicine such as this I tend to find I need it to help me get through the day as opposed to help me get to sleep. The only time it has helped me get to sleep is when I took it to stop the recurring thudding in my ear from the blocked sinuses - the non-drowsy forumula was still infinitely better than the thudding! Sudafed do warn you of potential side effects from taking the product. If you experience any allergic reactions including skin rashes, become aware of raised blood pressure with headaches or palpitations or find there is an increase in your heart rate you should stop taking the product and consult a doctor. Other side effects can include nausea and vomiting, difficulty sleeping or tingling and coolness of the skin. I have fortunately not experienced any of these side effects so am confident and happy to continue taking this as a remedy for my sinus pain. I can rely on Sudafed Sinus & Pain to work quickly and get to the root of my pain, allowing me to breathe freely and get on with things without feeling as if my head is going to explode. All in all - it's recommended! Sudafed Sinus & Pain is available in pharmacies and general stores such as Poundland. It has an RRP of £4.00 for 16 capsules and is available on Amazon for £3.90.

      Comments

      Login or register to add comments